# SDR 03FDEA00645

- Difficulty date: April 28, 2003
- Submitted: April 30, 2003
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11
- Aircraft serial: 48402
- Aircraft time: 40,937 hours, 9,947 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Structure
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD HINGE ATTACHMENT TO WING REAR SPAR LOWER FITTING BORE HOLE (2 EACH) FOUND CORRODED. CORROSION ON LH WING OUTBOARD FLAP INBOARD HINGE ATTACHMENT TO   WING REAR SPAR LOWER FITTING BORE HOLE ( 2 EACH )AREA REMOVED AND FOUND WITHIN LIMITS AS PER CMM 57-44-08 FIG. 401 AND DWG NO. ARC0502. REPAIR CARRIED OUT AS PER   CMM 57-44-08 FIG. 401.
